# SDR VNAA0303002

- Difficulty date: March 3, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 20,602 hours, 18,382 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 5584C000
- Part serial: 22291314
- Condition: Failed
- Location: Lt A/C Pack Temp
- Part time: 1,232 hours, 1,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING PIT, THE CREW ADVISED MAINTENANCE CONTROL OF A LEFT HAND PACK FAIL  INDICATION.  MAINTENANCE CONTROL ADVISED THE CREW TO RETURN TO PIT.  MAINTENANCE THEN INSPECTED AND REPLACED THE OVERTEMP SWITCH ON THE LEFT HAND PACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
